# SDR SWIA201024575

- Difficulty date: July 12, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,241 hours, 35,376 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST RED FLOOR LEVEL EMERGENCY LIGHT INOP.  (FLT 6480)  REPAIRED WIRING.
